# SDR I5EA2020110300005

- Difficulty date: November 3, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 67,685 hours, 43,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 93578
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT STA 634L M1134 IS INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1134 AT STA 634L WITH SERVICEABLE UNIT AND TEST, IAW B-737-400 AMM 33-51-51.  TEST GOOD.  P/N ON: ABS-2013-1A S/N ON: 59525.
